RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register

2-years impact-factor Math-Net.Ru of «Eurasian Mathematical Journal» journal, 2014

  2015 2014 2013 2012
2-years impact-factor Math-Net.Ru 0.354 0.652 0.672 0.328
5-years impact-factor Math-Net.Ru     
Annual citation index Math-Net.Ru 0.000 0.033 0.514 0.118

2-years impact-factor Math-Net.Ru of the journal in 2014 is calculated as the number of citations in 2014 to the scientific papers published during 2012–2013.

The table below contains the list of citations in 2014 to the papers published in 2012–2013. We take into account all citing publications we found from different sources, mostly from references lists available on Math-Net.Ru. Both original and translation versions are taken into account.

The impact factor Math-Net.Ru may change when new citations to a year given are found.

Futher details about Impact factor Math-Net.Ru are available in the following paper
The information system Math-Net.Ru. Current state and prospects. The impact factors of Russian mathematics journals, A. B. Zhizhchenko, A. D. Izaak, UMN, 64:4(388) (2009), 195–204


Year 2-years impact-factor Math-Net.Ru Scientific papers Citations Citated papers Journal Self-citations
2014 0.652 69 45 19 11.1%

Eurasian Mathematical Journal
Total publications: 251
Scientific articles: 228
Authors: 287
Citations: 328
Cited articles: 84

Impact-factor Math-Net.Ru
for 2015: 0.354
for 2014: 0.652
for 2013: 0.672
for 2012: 0.328

Scopus Metrics
2016 CiteScore 0.180
2016 SNIP 0.533
2016 SJR 0.197
2015 CiteScore 0.070
2015 SNIP 0.161
2015 SJR 0.111

Most published authors
Most cited authors
Most cited articles
Most requested articles
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017